# SDR 2007UALA02238

- Difficulty date: June 25, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 66,955 hours, 7,639 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 35ABC & 40 HJK.  RELAMPED EMERGENCY LIGHTS.  CHECKS NORMAL.
